# SDR P5CA2011051000022

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DADO PANEL AT STATION 1720 OF THE LEFT SIDE OF THE MAIN DECK IS DAMAGED.  ACCOMPLISHED PERMANENT REPAIR IAW EI T2011A25B-1053.
